# SDR CA140912003

- Difficulty date: September 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,708 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2271210000
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING A 300 HOUR INSPECTION THE MECHANIC FOUND THE TWO LOWER ATTACHMENT BOLTS AT THE ENGINE MOUNT TO ENGINE SHOCK MOUNT TO BE LOOSE. THEY REQUIRED MINIMUM OF HALF A TURN TO BRING THEM TO PROPER TORQUE. ALTHOUGH RE-TORQUING THE ENGINE MOUNT TO FIREWALL BOLTS IS MENTIONED IN THE INSPECTION PACKAGE THE RE-TORQUING OF THE ENGINE TO ENGINE SHOCK MOUNTS IS NOT A REQUIREMENT.
